+ Reply to Thread
Results 1 to 7 of 7
  1. #1
    Join Date
    May 2016
    Posts
    3
    Thanks
    5
    Thanked
    0
    Reviews
    0

    Default Am I pregnant? Levlen causing nausea

    Help me please..... I've woken up this morning at 2:04am vomiting and I don't know why. I've vomited 3 times in the last hour and still feel nauseous and have gone to the toilet and basically emptied my bladder and anything in my stomach.

    I've had tender boobs over the past 2 weeks but I just pinned that down to starting on Levlen ED about a month ago. I haven't been taking it very consistently in regards to the same time every day, but have taken it every day for the past 3 weeks.

    Yesterday and today are the only days I've managed to take it at the exact same time and now I've been really sick. I feel really hot and agitated, nothing can stop me from feeling sick and I don't know what to do!

    Am I pregnant? My boyfriend and I used condoms but sometimes don't if he doesn't 'finish' (sorry having to put that in). I'm really scared and need help from someone other than google... What do I do?

  2. #2
    Join Date
    Apr 2016
    Posts
    88
    Thanks
    41
    Thanked
    9
    Reviews
    0
    Hi there georgia10

    Gosh, that sounds absolutely awful to experience such strong nausea and continuous vomiting I'm sorry you're going through this.

    Here is some common side effects listed by drugs.com on Levlen:

    Acne; breast tenderness or enlargement; changes in appetite; changes in sexual interest; changes in weight; dizziness; hair loss; headache; nausea; stomach cramps or bloating; unusual spotting or bleeding; vomiting."
    I've basically copied and pasted that from the site and just put the symptoms that apply in bold, all of which you seem to be experiencing. Therefore I would guess, but keep in mind I am no doctor, that it is just the medication causing your symptoms unfortunately.

    However I would do a HPT anyway, perhaps just to reassure yourself you aren't pregnant and to rule it out generally. If this continues and/or gets worse, please make a trip to your GP hun. This type of contraception might not be the right one for you and your body.

    Butterfly Miracles



  3. The Following User Says Thank You to Butterfly Miracles For This Useful Post:

    georgia10  (03-05-2016)

  4. #3
    Join Date
    Jun 2011
    Location
    Melbourne
    Posts
    930
    Thanks
    216
    Thanked
    297
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    As pp said - best thing to do would be to take a pregnancy test. And see your doctor about the symptoms - it might not be a good type for you.

    I've used Levlen ED before & felt nauseous for a month or so after starting it. Not fun

    Hope you feel better soon.

    Sent from my GT-I9505 using The Bub Hub mobile app

  5. The Following User Says Thank You to Izzys Dragon For This Useful Post:

    georgia10  (03-05-2016)

  6. #4
    Join Date
    Apr 2016
    Posts
    88
    Thanks
    41
    Thanked
    9
    Reviews
    0
    Hi Georgia10

    Was just wondering how you feeling now? Are you any better at all?

    Butterfly Miracles

  7. The Following User Says Thank You to Butterfly Miracles For This Useful Post:

    georgia10  (03-05-2016)

  8. #5
    Join Date
    May 2016
    Posts
    3
    Thanks
    5
    Thanked
    0
    Reviews
    0

    Default Hi Butterfly Miracles :)

    Hi there! I went to the doctor this afternoon - not pregnant! They don't know what is making me sick but I have some medicine to stop the nausea and have had some hydralyte to keep up my fluids.
    I've been able to keep down some rice for dinner which has been good

    I wanted to say thank you so much for replying to my post this morning as in my state of panic it was nice to read your replies! ❤️
    Last edited by georgia10; 03-05-2016 at 21:06.

  9. #6
    Join Date
    Mar 2015
    Posts
    5,390
    Thanks
    1,028
    Thanked
    3,498
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Quote Originally Posted by georgia10 View Post
    Hi there! I went to the doctor this afternoon - not pregnant! They don't know what is making me sick but I have some medicine to stop the nausea and have had some hydralyte to keep up my fluids.
    I've been able to keep down some rice for dinner which good

    I wanted to say thank you so much for replying to my post this morning as in my state of panic it was nice to read your replies! ❤️
    It could just be gastro (there is a lot going around). Hope you feel better soon.

  10. The Following User Says Thank You to twinklify For This Useful Post:

    georgia10  (03-05-2016)

  11. #7
    Join Date
    Apr 2016
    Posts
    88
    Thanks
    41
    Thanked
    9
    Reviews
    0
    Hiya

    No problems Georgia10. I'm glad you're feeling a bit better now hun. I hope things continue to improve for you

    Butterfly Miracles


 

Similar Threads

  1. Multiple d&c causing weakened cervix?
    By LittleGumnut in forum Pregnancy Health Issues
    Replies: 1
    Last Post: 28-01-2016, 15:10
  2. Nausea
    By Kissesforfive in forum Conception & Fertility General Chat
    Replies: 2
    Last Post: 08-10-2015, 16:17
  3. Implanon causing issues.
    By vdreams in forum Conception issues & ttc
    Replies: 0
    Last Post: 17-05-2015, 21:04

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
FEATURED SUPPORTER
The Fix Program Sydney CBD and BroadwayPregnancy and women's health physio, pregnancy and new mum Pilates classes taught by our physios for you and bub. ...
FORUMS - chatting now ...
When did you tell people you were pregnant?Pregnancy & Birth General Chat
Delightful DecemberConception & Fertility General Chat
Nub theory funSecond Trimester Chat
Early scanFirst Trimester Chat
REVIEWS
"Made bed time less anxious"
by Meld85
My Little Heart Whisbear - the Humming Bear reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›